Header menu link for other important links
Symmetric Solutions of Nonlinear Fractional Integral Equations via a New Fixed Point Theorem under FG-Contractive Condition
, R.W. Ibrahim
Published in Taylor and Francis Inc.
Volume: 40
Issue: 12
Pages: 1448 - 1466
We set up the existence of a symmetric outcome of a system of simultaneous nonlinear fractional integral equations, that arises in motion of water wave on smooth surface, with the help of a common fixed point theorem satisfying a generalized FG-contractive condition. To accomplish this, we introduce first the concept of generalized FG-contractive condition for two pairs of self-mappings in a complete metric space and then we establish requisites for common fixed point results for weakly compatible mappings followed by a suitable example. © 2019, © 2019 Taylor & Francis Group, LLC.
About the journal
JournalData powered by TypesetNumerical Functional Analysis and Optimization
PublisherData powered by TypesetTaylor and Francis Inc.